Certain integrals for multivariable Aleph-function involving Jacobi polynomial and kampe de Feriet function

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2016 by IJMTT Journal
Volume-35 Number-2
Year of Publication : 2016
Authors : F.Y Ayant
  10.14445/22315373/IJMTT-V35P516

MLA

F.Y. Ayant "Certain integrals for multivariable Aleph-function involving Jacobi polynomial and kampe de Feriet function", International Journal of Mathematics Trends and Technology (IJMTT). V35(2):117-125 July 2016. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
In this document, we obtain certains integrals and Fourier series expansions involving the multivariable Aleph-function, Jacobi polynomials and Kampe de Feriet function which are the sufficiently general in nature and are capable of yielding a large number of simpler and useful results merely by specializing the parameters in them. Further we establish some special cases.

References
[1] Appel P. and Kampé de Fériet J. Fonctions hypergéométriques et hyperspheriques ; Polynômes D'hermite , Gauthier-Villars , Paris . 1926
[2] Ayant F.Y. An integral associated with the Aleph-functions of several variables. International Journal of Mathematics Trends and Technology (IJMTT). 2016 Vol 31 (3), page 142-154.
[3] Erdelyi A. et al . Table of integral transform, Vol2, McGraw-Hill, New York (1954).
[4] Sharma C.K.and Ahmad S.S.: On the multivariable I-function. Acta ciencia Indica Math , 1994 vol 20,no2, p 113- 116.
[5] Sharma K. On the integral representation and applications of the generalized function of two variables , International Journal of Mathematical Engineering and Sciences , Vol 3 , issue1 ( 2014 ) , page1-13.

Keywords
Aleph-function of several variables, integrals, Fourier serie, Jacobi polynomials, Kampe de Feriet function.